RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 98, Issue 3  


Central Elements of the Universal Enveloping Algebra and Functions of Matrix Elements
D. V. Artamonov, V. A. Golubeva
323
Concerning the Theory of $\tau$-Measurable Operators Affiliated to a Semifinite von Neumann Algebra
A. M. Bikchentaev
337
Bounds for the Extremal Index of Stochastic Recurrent Sequences
A. A. Goldaeva
349
Solving Polynomial Systems in Integers
M. E. Zelenova
356
Residually Finite Algorithmically Finite Groups, Their Subgroups and Direct Products
A. A. Klyachko, A. K. Mongush
372
Isometric Embeddings in $\mathbb{R}^3$ of an Annulus with a Locally Euclidean Metric which Are Multivalued of Cylindrical Type
S. N. Mikhalev, I. Kh. Sabitov
378
An Exact Solution of the Space Charge Problem for the Motion of a Spherically Symmetric Beam in a Homogeneous Electric Field
E. E. Perepelkin, N. P. Repnikova, N. G. Inozemtseva
386
Boundary-Value Problem with Nonlocal Integral Condition for Mixed-Type Equations with Degeneracy on the Transition Line
Yu. K. Sabitova
393
Finite Groups Factorizable by Generalized Subnormal Subgroups of Coprime Indices
V. N. Semenchuk, V. F. Veliasnitski
407
On the Local Existence of Solutions of Equations with Memory not Solvable with Respect to the Time Derivative
V. E. Fedorov, O. A. Stakheeva
414
Finding Roots of Nonlinear Equations Using the Method of Concave Support Functions
O. V. Khamisov
427
Problem of the Propagation of Waves in an Inhomogeneous Medium with Memory
A. N. Tsaritsanskiy
436
Global Unsolvability of One-Dimensional Problems for Burgers-Type Equations
E. V. Yushkov, M. O. Korpusov
448

Brief Communications
On Special First-Type Almost Geodesic Mappings of Affine Connection Spaces Preserving a Certain Tensor
V. E. Berezovskii, N. I. Guseva, J. Mikesh
463
Remarks on Minorants of Laplacians on a Geometric Graph
A. A. Vladimirov
467
Lovász' Theorem on the Chromatic Number of Spheres Revisited
A. M. Raigorodskii
470
Complexity Functions of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra
S. M. Ratseev
472
On an Inverse Problem for Quasiperiodic Differential Pencils with Jump Conditions inside the Interval
V. A. Yurko
476
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019